울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

Application of load balancing based on symmetric balanced incomplete block design to random networks

Title 
Application of load balancing based on symmetric balanced incomplete block design to random networks
Authors 
Kim, Seongyeol
Authors 
Lee, Okbin; Lee, Yeojin; Moh, Sangman; Chung, Ilyong
Keywords 
Load balancing, Distributed system, Symmetric balanced incomplete block design
Issue Date 
2008
Publisher 
Elservier science
Journal 
Information science
Vol. 
178
Issue 
12
Pages 
2564-2572
URI 
http://dx.doi.org/10.1016/j.ins.2008.02.010
http://repository.uc.ac.kr/handle/2014.oak/443
ISSN 
0020-0255
Appears in Collections
17. 컴퓨터정보학부 > 연구논문

Files in This Item:

There are no files associated with this item.

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.